Hamiltonian properties of graphs with large neighborhood unions

Share/Save/Bookmark

Bauer, Douglas and Fan, Genghua and Veldman, Henk Jan (1991) Hamiltonian properties of graphs with large neighborhood unions. Discrete Mathematics, 96 (1). pp. 33-49. ISSN 0012-365X

[img]
Preview
PDF
768Kb
Item Type:Article
Copyright:© 1991 Elsevier Science
Link to this item:http://purl.utwente.nl/publications/29704
Official URL:http://dx.doi.org/10.1016/0012-365X(91)90468-H
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140338